# SDR DXTA2024021210880

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0306
- Aircraft time: 2,334 hours, 1,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE WAS EXTREMELY HARD TO MOVE OUT OF THE OPEN POSITION IN ORDER TO SECURE THE DOOR. WE TRIED THE HANDLE  POSITION WITH DOOR UP/CLOSED & DOWN/OPEN WITH SAME REULTS. EXTREME RESISTANCE PREVENTING HANDLE FROM MOVING DOWN TO LOCKED POSITION. TRIED NUMEROUS TIMES WITH SAME RESULTS. INITIALLY OPENING DOOR FROM OUTSIDE WAS RELUCTANT TO FALL OPEN.  SPRAYED ROD END. ROD END MOVED FREELY.
ACTAUTED HANDLE MULTIPLE TIMES WITH NO BINDING. RESTORED ALL ACCESS TO DOOR AND CYCLE DOOR OPEN AND CLOSED MULTIPLE TIME WITH NO HANDLE BINDING. WORK PERFORMED PER AMM 52-10-04 & SPM 20-10-60.
